# SDR 99UAL900496

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION DURING TAKEOFF (FLAPS 5), WHEN FLAPS 1 WAS CALLED FOR FLAPS STUCK AT ABOUT 3.5 DEG.  TE FLAP DISAGREE EICAS MESSAGE WITH MASTER CAUTION PROCEDURE ON 7-43 WAS ACCOMPLISHED PER FLIGHT MANUAL.
